# SDR SCNA20250807303

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 54,188 hours, 29,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 AND 22 DEF EMERGENCY ISLE LIGHTS INOPERAITVE.   INTERIOR EMERGENCY EXIT LIGHTING SYSTEM; EMERGENCY AISLE LIGHTS.   REMOVED AND REPLACED POWER SUPPLY M1671 REF AMM 33-51-06, OPS CHECK GOOD THIS CLEARS MEL.
